Hurt, Norman E.
Homogeneous fibered and quantizable dynamical systems
Annales de l'I.H.P. Physique théorique, Tome 16 (1972) no. 3 , p. 219-222
Zbl 0239.58013 | MR 303020
URL stable : http://www.numdam.org/item?id=AIHPA_1972__16_3_219_0

Bibliographie

[1] A. Borel, Le plan projectif des octaves et les sphères comme espaces homogènes (C. R. Acad. Sc., Paris, t. 230, 1950, p. 1662-1664). MR 34768 | Zbl 0041.52203

[2] A. Borel, Some remarks about transformation groups transitive on spheres and tori (Bull. Amer. Math. Soc., vol. 55, 1949, p. 580-587). MR 29915 | Zbl 0034.01603

[3] A. Borel, Les bouts des espaces homogènes des groupes de Lie (Ann. of Math., vol. 58, 1953, p. 443-457). MR 57263 | Zbl 0053.13002

[4] A. Borel et al., Seminar on Transformation Groups (Ann. of Math., Studies, 46, 1961). MR 116341 | Zbl 0091.37202

[5] G. Bredon, On homogeneous cohomology sphères (Ann. of Math., vol. 73, 1961, p. 556-565). MR 122911 | Zbl 0102.38701

[6] N.E. Hurt, Topology of Quantizable Dynamical Systems and the Algebra of of Observables (Ann. Inst. H. Poincaré, vol. 16, 1972, p. 203-217). Numdam | MR 303019 | Zbl 0239.58012

[7] N.E. Hurt, Examples in Quantizable dynamical systems (Lettere al Nuovo Cimento, vol. 3, 1970, p. 137-138).

[8] Y. Matsushima, On a type of subgroups of compact Lie groups (Nagoya Math. J., vol. 2, 1951, p. 1-15). MR 40308 | Zbl 0042.25901

[9] D. Montgomery and H. Samelson, Transformation groups on spheres (Ann. of Math., vol. 44, 1943, p. 454-470). MR 8817 | Zbl 0063.04077

[10] J. Poncet, Groupes de Lie compacts... (Comm. Math. Helv., vol. 33, 1959, p. 109-120). MR 103946 | Zbl 0084.19006

[11] J.C. Su, Transformation groups on cohomology projective spaces (Trans. Amer. Math. Soc., vol. 106, 1963, p. 305-318). MR 143839 | Zbl 0109.41501

[12] H.C. Wang, One dimensional cohomology groups of locally compact metrically homogeneous spaces (Duke Math. J., vol. 19, 1952, p. 303-309). MR 47672 | Zbl 0049.23904

[13] J.A. Wolf, Spaces of Constant Curvature, Mc Graw-Hill, Inc., New York, 1967. MR 217740 | Zbl 0162.53304

[14] C.T. Yang, The Triangulability of the orbit space of a differentiable transformation group (Bull. Amer. Math. Soc., vol. 69, 1963, p. 405-408). MR 146291 | Zbl 0114.14502